Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes

Forskningsoutput: TidskriftsbidragArtikel i vetenskaplig tidskrift

Bibtex

@article{43ec591de1e84347882e045dca91e36d,
title = "Approximation and Asymptotics of Dimension for some Non-Uniformly Hyperbolic Interval Maps with Holes",
abstract = "We study how the dimension of the invariant set of an interval map with a hole depends on the size of the hole. Under some assumptions on the map, it is shown that the derivative of the dimension with respect to the size of the hole is bounded and that the dimension is bounded away from zero.",
author = "Tomas Persson",
year = "2007",
doi = "10.1088/0951-7715/20/11/008",
language = "English",
volume = "20",
pages = "2615--2632",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "London Mathematical Society / IOP Science",
number = "11",

}